# SDR USAA920080343

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 11,316 hours, 4,339 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281003400102
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC2 CHECK - NR 6038208, NOSE LANDING GEAR RIGHT DOOR CENTER HINGE FITTING CRACKED.  REPLACED THE NOSE LANDING GEAR RIGHT DOOR CENTER HINGE FITTING IAW A320 SRM 51-72-11.
